# SDR VJ9800492

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Ws 75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD I/B OF LT I/B LANDING LIGHT BRACKET 1 HAS CORROSION AT WS 75.  REMOVED SUPPORT PLATE DUE TO CORROSION OUT OF LIMITS IAW SRM 51-30-2, 57-10-1.  FABRICATED REPAIR SUPPORT PLATE IAW SRM 51-20-1 AND INSTALLED IAW SRM 51-30-2.
